Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the $K$-theory and topological cyclic homology of smooth schemes over a discrete valuation ring


Authors: Thomas Geisser and Lars Hesselholt
Journal: Trans. Amer. Math. Soc. 358 (2006), 131-145
MSC (2000): Primary 11G25; Secondary 19F27
Published electronically: December 28, 2004
MathSciNet review: 2171226
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for a smooth and proper scheme over a henselian discrete valuation ring of mixed characteristic $(0,p)$, the $p$-adic étale $K$-theory and $p$-adic topological cyclic homology agree.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11G25, 19F27

Retrieve articles in all journals with MSC (2000): 11G25, 19F27


Additional Information

Thomas Geisser
Affiliation: Department of Mathematics, University of Southern California, Los Angeles, California 90089
Email: geisser@math.usc.edu

Lars Hesselholt
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: larsh@math.mit.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03599-8
PII: S 0002-9947(04)03599-8
Received by editor(s): August 15, 2002
Received by editor(s) in revised form: January 2, 2004
Published electronically: December 28, 2004
Additional Notes: Both authors were supported in part by the NSF and the Alfred P. Sloan Foundation. The first author received additional support from the JSPS
Article copyright: © Copyright 2004 American Mathematical Society